# SDR DHLA2009801008

- Difficulty date: April 13, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 STUB WING UPPER EXTERNAL SKIN CORRODED, STA.XFS 530.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3,09191 DATED 04-30-09, EVA DB57-00258 REV IR DATED 04-22-09, DWG ED9935 DATED 04-16-09.  REMOVED FASTENERS IAW SRM 51-3-0, SRM 51-1-21, SRM 51-1-700.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 57-9-1 PG 26.  CUT OUT DAMAGED SECTION IAW DWG ED9935.  PERFORMED NDT INSP IAW NDT SPM PART DG 10-01-001.  NO CRACK FOUND.  FABRICATED FILLER AND REPAIR DOUBLER IAW DWG ED9935.  CLEANED, TREATED, PRIMED REPAIR AREA AND INNER FILLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG ED9935, SRM 51-1-1, SRM 51-1-81, SRM 51-3-0, SRM 51-1-20, SRM 51-3-1.
